Follow
Michael I Weinstein
Michael I Weinstein
Verified email at columbia.edu - Homepage
Title
Cited by
Cited by
Year
Nonlinear Schrödinger equations and sharp interpolation estimates
MI Weinstein
Communications in Mathematical Physics 87 (4), 567-576, 1982
16321982
Lyapunov stability of ground states of nonlinear dispersive evolution equations
MI Weinstein
Comm. Pure Appl. Math. 39, 51--68, 1986
9201986
Modulational stability of ground states of nonlinear Schrödinger equations
MI Weinstein
SIAM journal on mathematical analysis 16 (3), 472-491, 1985
8661985
Eigenvalues, and instabilities of solitary waves
RL Pego, MI Weinstein
Philosophical Transactions of the Royal Society of London. Series A …, 1992
5441992
Dispersion of small amplitude solutions of the generalized Korteweg-de Vries equation
FM Christ, MI Weinstein
Journal of functional analysis 100 (1), 87-109, 1991
4921991
Asymptotic stability of solitary waves
RL Pego, MI Weinstein
Communications in Mathematical Physics 164 (2), 305-349, 1994
4341994
Multichannel nonlinear scattering for nonintegrable equations
A Soffer, MI Weinstein
Communications in mathematical physics 133 (1), 119-146, 1990
3331990
Resonances, radiation damping and instability in Hamiltonian nonlinear wave equations
A Soffer, MI Weinstein
Inventiones mathematicae 136 (1), 9-74, 1999
3161999
Cloaking via change of variables in electric impedance tomography
RV Kohn, H Shen, MS Vogelius, MI Weinstein
Inverse Problems 24 (1), 015016, 2008
2622008
On the structure and formation of singularities in solutions to nonlinear dispersive evolution equations
MI Weinstein
Communications in Partial Differential Equations 11 (5), 545-565, 1986
2521986
Strong NLS soliton–defect interactions
RH Goodman, PJ Holmes, MI Weinstein
Physica D: Nonlinear Phenomena 192 (3-4), 215-248, 2004
2482004
Multichannel nonlinear scattering for nonintegrable equations II. The case of anisotropic potentials and data
A Soffer, MI Weinstein
Journal of Differential Equations 98, 376--390., 1992
2361992
On the bound states of the nonlinear Schrödinger equation with a linear potential
HA Rose, MI Weinstein
Physica D: Nonlinear Phenomena 30 (1-2), 207-218, 1988
2141988
Existence and dynamic stability of solitary wave solutions of equations arising in long wave propagation
MI Weinstein
Communication in partial Differential Equation 12 (10), 1133-1173, 1987
2131987
Excitation thresholds for nonlinear localized modes on lattices
MI Weinstein
Nonlinearity 12 (3), 673, 1999
2111999
Honeycomb lattice potentials and Dirac points
C Fefferman, M Weinstein
Journal of the American Mathematical Society 25 (4), 1169-1220, 2012
2102012
The nonlinear Schrödinger limit of the Zakharov equations governing Langmuir turbulence
SH Schochet, MI Weinstein
Communications in mathematical physics 106 (4), 569-580, 1986
1841986
Cloaking via change of variables for the Helmholtz equation
RV Kohn, D Onofrei, MS Vogelius, MI Weinstein
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2010
1742010
Selection of the ground state for nonlinear Schrödinger equations
A Soffer, MI Weinstein
Reviews in Mathematical Physics 16 (08), 977-1071, 2004
1562004
Oscillatory instability of traveling waves for a KdV-Burgers equation
RL Pego, P Smereka, MI Weinstein
Physica D: Nonlinear Phenomena 67 (1-3), 45-65, 1993
1451993
The system can't perform the operation now. Try again later.
Articles 1–20